I asked my doctor for a Viagra prescription out of curiosity, I did not nor do I have ED. He said I must have a low libido, which was incorrect. He ran a TSH panel, which indicated a 4.34. Normal range is 0.4 to 4.0. I was placed on 25mcg which increased to 100 mcg over a 1 year period. My number over the past 5 years has been between 2.67 and 2.98. I have been experiencing feeling hot at night, itching, difficulty falling asleep and heart palpitations. Symptoms of over-treatment? What do you think? I am 60 years old and have been running 2-8 miles daily since I was 28 years old, and have not experienced any other health issues.
duster74; What you need to do is get your doctor to run another thyroid test if it has been more than 3 months or so and let the doctor know how you are feeling. Your lucky but the blood is telling the truth so just have the doctor run it again and make sure you're on the right dose. And remember to always tell any doctor that you are taking Thyroid before they give you anything else. Also, make sure you are taking it right you take it normally in the morning just by itself with water Then if you have other medication or vitamins take them at least a 1/2 hour after you take the Thyroid. good luck to you. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2010 • 1 answer
Posted 30 Nov 2011 • 2 answers
Posted 12 Dec 2011 • 1 answer
Posted 21 Oct 2014 • 2 answers
Posted 24 Feb 2015 • 2 answers